# SDR UPS99230709

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1306
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK ON WEB AT LT SIDE OF AIRSTAIRS AT STA BS 1306 AT LWR LIGHTNING HOLE     CRACK STOP DRILLED IAW SRM CH 51-10-2 .  AREA REPAIRED IAW SRM 51-40-2.
